Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in abdomen and shivering in hands - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
User :   hello
User :   i'd like to describe symptoms i am describing, and get your opinion on correct course of action
Doctor :   ok
Doctor :   go ahead with it
Doctor :   For Administrative and health purposes, Please provide your age, gender, location, occupation, marital status, height, weight
User :   23, male, AAAAAAA administrative assistant, single, 5'11", 180#
Doctor :   go ahead with ur medical query
User :   back in september i began experiencing light sensations in my abdominal area; they progressed to become increasingly uncomfortable, located in a rather wide area in my midsection
User :   this symptom has mostly disappeared and has been gone for about two weeks now
User :   about a month ago i noticed an instability in my left hand while using the keyboard...shaking
Doctor :   where exactly is the problem
Doctor :   which part of abdomin
Doctor :   is this pain ur refering to
Doctor :   how severe is the pain'
User :   it feels as though it's directly below the ribcage
User :   near my sides
User :   on both the left and right
User :   pain is not severe, but discomforting
Doctor :   ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor